Title of article
Time Scales in Homogenization of Periodic Flows with Vanishing Molecular Diffusion
Author/Authors
Albert Fannjiang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
23
From page
433
To page
455
Abstract
We study the long time transport property of conservative systems perturbed by a small white noise. We introduce the dissipation and martingale times and show how they are related to the diffusion time on which a limit theorem is valid. The limit theorem is a probabilistic version of homogenization with vanishing molecular diffusion. Examples of nontrivial time scales are given
Keywords
Martingale , homogenization , vanishing molecular diffusion
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year
2002
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number
750191
Link To Document